# SDR USAA200506003

- Difficulty date: June 24, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- Aircraft time: 53,600 hours, 40,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuslage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 INCH CRACK IN SKIN AND HOLE IN STRINGER 22R AT STA 727E, STR 22R.  INSTALLED DOUBLER ON SKIN AND STRINGER PER SRM 53-00-01 FIG 229, DET 19 AND 53-00-03 FIG 201.
